# SDR ASAA2015011210546

- Difficulty date: January 12, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655162618
- Condition: Corroded
- Location: Service Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE WATER SERVICE PANEL CUTOUT INNER SKIN IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION, CK OUT OF LIMITS IAW SRM 53-00-01-1A.  R & R POTABLE WATER SERVICE PAN IAW SRM 5-40-02-0G-0, W 2", O .06, R .053, L 2', D .010.
